# SDR FDEA202503160430

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5378196620000
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR30 CROSSBEAM BETWEEN -Y450 AND   -Y953 REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR30 CROSSBEAM BETWEEN -Y450   AND -Y953 WAS EVALUATED AND FOUND NOT IN CONFORMITY WITH EA 6-5321-54687. TITLE: MAIN   DECK FLOOR BEAM WEB STIFFENER CRACK REPAIR. THE REPAIR WAS REEVALUATED AT  EA 6-5321-54687 A P2. TITLE: FUSELAGE - CARGO COMP FLOOR - MAIN CARGO DECK FLOOR BEAM   WEB STIFFENER CRACK REPAIR ON FR29/FR30 BETWEEN -Y450 AND -Y953   EO 6-5100-7-5000 D7 PT1 WAS COMPLETED.  THE REPAIR WAS   CATEGORY "A" AND RECLASSIFIED AS "MAJOR" PER EA 6-5321-54687 A.
